# SDR AWXA200601556

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 654645170A
- Part serial: MA8048
- Condition: Debonded
- Location: Nr 2 Spoiler
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DISBOND AREA ON UPPER AND LOWER SURFACE OF NR 2 SPOILER, 11.5 - 16.5" FROM INBOARD END, 7" FROM AFT EDGE.  UPON EVALUATION FOUND DISBONDED AREA ON UPPER AND LOWER SURFACE OF NR 2 SPOILER, TO BE OUT OF REPAIRABLE LIMITS IAW B737-300, SRM 57-10-01-2R2, FIG 201.  ORDERED AND RECEIVED NEW NR 2 SPOILER PANEL.
